# SDR MALA010678

- Difficulty date: August 31, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 85106RC84SNB
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXTENSION CHECK MAINTENANCE NOTED INFINITE RESISTANCE TO RT MLG SEPARATION BOLT.  MAINTENANCE FOUND ALL WIRES CORRODED AND BROKEN IN CANNON PLUG.  MAINTENANCE REPLACED CANNON PLUGS 4GBP1 PN 851-06RC8-4SNB.  OPS CHECK GOOD IAW MAL TASK CARD 323108.
